MAUDE Adverse Event Report: FRESENIUS KABI DEUTSCHLAND GMBH AGILIA INFUSION SYSTEM; INFUSION PUMP SYSTEM

FRESENIUS KABI DEUTSCHLAND GMBH AGILIA INFUSION SYSTEM; INFUSION PUMP SYSTEM
Model Number M46441960
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/15/2015
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported chemotherapy drug leak from the luer lock connected to the iv tubing.There was no patient injury reported per the customer.The customer also indicated that the sample and the lot number are not available for further evaluation.Since a sample is not available for evaluation a complete analysis could not be performed.Since the batch number is missing we were not able to check any retained samples or production documents.Therefore, a root cause could not be determined.

Brand Name
AGILIA INFUSION SYSTEM
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen D-362 51
GM  D-36251
MDR Report Key6226317
Report Number9681819-2017-00031
Device Sequence Number13467939
Product Code FRN
UDI-Device Identifier04250273714272
UDI-Public04250273714272
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2015
Report Date (Section F) 12/17/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM46441960
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/16/2015
Event Location Hospital
Date Report to Manufacturer12/17/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2015
Initial Report FDA Received Date01/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1